# SDR JGVR20191007001

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N306QS
- Make and model: Cessna 680A
- Aircraft serial: 6800207
- Aircraft time: 10,769 hours, 7,193 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Deteriorated
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHROME FINISH IS DETERIORATING AND PITTING IN NLG LOWER BARREL ASSEMBLY. REMOVED EXISTING LOWER BARREL ASSEMBLY AND INSTALLED NEW CUSTOMER SUPPLIED LOWER BARREL ASSEMBLY IN THE SAME LOCATION. REF. CESSNA 680 CMM 32-20-01.
